# SDR 2006UALA01865

- Difficulty date: September 22, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 44,660 hours, 15,507 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Dislodged
- Location: 3r Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R SLIDE LANYARD FALLING OUT.  MORE THAN ALLOWABLE SLACK TO LANYARD WITHIN ITS POUCH COULD HAVE INADVERTENTLY ALLOWED IT GET SNAGGED BY A GALLEY SERVICING EQUIPMENT.  STOWED LANYARD TO SLIDE & GIRT BAR.
